# SDR AMTA200600553

- Difficulty date: September 9, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

EICAS STATUS MSG RT ENGINE OH LP 2 DISPLAYED.  PERFORMED ENGINE FIRE/OVERHEAT DETECTION BITE PROCEDURE PER FIM 26-11-00.  `RT ENG OH LP2` MESSAGE WENT AWAY, AND DISCREPANCY COULD NOT BE DUPLICATED.  (M)
